Skip to main content

Research Repository

Advanced Search

The renormalon diagram in gauge theories on ℝ 3 × S 1 $$ {\mathrm{\mathbb{R}}}^3\times {\mathbb{S}}^1 $$

Anber, Mohamed M.; Sulejmanpasic, Tin

Authors



Citation

Anber, M. M., & Sulejmanpasic, T. (2015). The renormalon diagram in gauge theories on ℝ 3 × S 1 $$ {\mathrm{\mathbb{R}}}^3\times {\mathbb{S}}^1 $$. Journal of High Energy Physics, 2015(1), https://doi.org/10.1007/jhep01%282015%29139

Journal Article Type Article
Publication Date 2015
Deposit Date Feb 19, 2020
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Volume 2015
Issue 1
DOI https://doi.org/10.1007/jhep01%282015%29139